# SDR CALA2021120102217

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737900
- Aircraft serial: 30129
- Aircraft time: 55,146 hours, 22,332 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Rh Fwd Entry Lig
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP LOCATED ON THE RIGHT OF FWD ENTRY LIGHT PANEL REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK LOCATED ON THE RIGHT OF FWD ENTRY LIGHT PANEL REF 737-900 AMM 33-51-06 REV 75
